MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 4.0 PLY SCRW 4.0X18; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH 4.0 PLY SCRW 4.0X18; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 1020-40-118
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 during a posterior spinal fusion procedure, the surgeon broke off a 4.0x18mm symphony screw in c2.The screw broke off in the patient.There was a surgical delay of sixty (60) minutes.Fragments were generated.There were no patient consequences.The procedure was successfully completed.This report is for one (1) 4.0 ply scrw 4.0x18.This is report 1 of 1 for (b)(4).

Brand Name
4.0 PLY SCRW 4.0X18
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11850419
Report Number1526439-2021-01002
Device Sequence Number3792819
Product Code KWP
UDI-Device Identifier10705034512266
UDI-Public10705034512266
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1020-40-118
Device Catalogue Number102040118
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/19/2021
Patient Sequence Number1
Patient Age57 YR